CSpace

Browse/Search Results:  1-10 of 724 Help

Selected(0)Clear Items/Page:    Sort:
Spectrally accurate space-time solution of Manakov systems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2020, 卷号: 377, 页码: 20
Authors:  Barletti, Luigi;  Brugnano, Luigi;  Tang, Yifa;  Zhu, Beibei
Favorite  |  View/Download:1/0  |  Submit date:2020/06/30
Hamiltonian PDEs  Manakov system  Energy-conserving methods  Hamiltonian Boundary Value Methods  HBVMs  Spectral methods  
Convergence rate of multiscale finite element method for various boundary problems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2020, 卷号: 374, 页码: 8
Authors:  Ye, Changqing;  Dong, Hao;  Cui, Junzhi
Favorite  |  View/Download:3/0  |  Submit date:2020/05/24
Multiscale finite element method  Boundary problems  Hemivariational inequality  Homogenization theory  Numerical convergence rate  
Iterative two-grid methods for semilinear elliptic equations 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2020, 卷号: 80, 期号: 3, 页码: 522-530
Authors:  Zhang, Weifeng;  Fan, Ronghong;  Zhong, Liuqiang
Favorite  |  View/Download:1/0  |  Submit date:2020/06/30
Iterative methods  Two-grid method  Convergence  Semilinear elliptic equations  
HIGH ORDER EXPLICIT LOCAL TIME STEPPING METHODS FOR HYPERBOLIC CONSERVATION LAWS 期刊论文
MATHEMATICS OF COMPUTATION, 2020, 卷号: 89, 期号: 324, 页码: 1807-1842
Authors:  Thi-Thao-Phuong Hoang;  Ju, Lili;  Leng, Wei;  Wang, Zhu
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
High-order stroboscopic averaging methods for highly oscillatory delay problems 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2020, 卷号: 152, 页码: 466-479
Authors:  Calvo, M. P.;  Sanz-Serna, J. M.;  Zhu, Beibei
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Delay differential equations  Stroboscopic averaging  Highly oscillatory problems  
Nonstandard finite element de Rham complexes on cubical meshes 期刊论文
BIT NUMERICAL MATHEMATICS, 2020, 卷号: 60, 期号: 2, 页码: 373-409
Authors:  Gillette, Andrew;  Hu, Kaibo;  Zhang, Shuo
Favorite  |  View/Download:2/0  |  Submit date:2020/06/30
Finite element  Nonconforming element  de Rham complex  
The Grassmannian of affine subspaces 期刊论文
FOUNDATIONS OF COMPUTATIONAL MATHEMATICS, 2020, 页码: 38
Authors:  Lim, Lek-Heng;  Wong, Ken Sze-Wai;  Ye, Ke
Favorite  |  View/Download:1/0  |  Submit date:2020/06/30
Affine Grassmannian  Affine subspaces  Schubert calculus  homotopy and (co)homology  Probability densities  Distances and metrics  Multivariate data analysis  
A Globally Optimal Robust Design Method for Complex Systems 期刊论文
COMPLEXITY, 2020, 卷号: 2020, 页码: 25
Authors:  Chen, Yue;  Shi, Jian;  Yi, Xiao-jian
Favorite  |  View/Download:2/0  |  Submit date:2020/06/30
Highly Accurate Numerical Schemes for Stochastic Optimal Control Via FBSDEs 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2020, 卷号: 13, 期号: 2, 页码: 296-319
Authors:  Fu, Yu;  Zhao, Weidong;  Zhou, Tao
Favorite  |  View/Download:3/0  |  Submit date:2020/05/24
Forward backward stochastic differential equations  stochastic optimal control  stochastic maximum principle  projected quasi-Newton methods  
Decoupled Mixed Element Methods for Fourth Order Elliptic Optimal Control Problems with Control Constraints 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2020, 卷号: 13, 期号: 2, 页码: 400-432
Authors:  Shen, Yue;  Jin, Chang
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Fourth order elliptic equation  optimal control problem  decoupled mixed element method  Lagrange element  nonconforming Crouzeix-Raviart element  a priori error estimates